# SDR KCSA202508191120

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26411
- Aircraft time: 99,319 hours, 17,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT BEAM CRACKED STA 1880-1900 LBL 102
